# SDR CA060202006

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206031106079
- Condition: Cracked
- Location: Fuselage
- Part time: 11,601 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FROM VERTICAL TUNNEL TO BOX BEAM CRACKED.
